# SDR AALA201909039004

- Difficulty date: September 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 12,041 hours, 4,680 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: 42054016867
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF HYDRAULIC GREEN SYSTEM OVHT ON ECAM AFTER T/O THROUGH 6K FT. GREEN SYSTEM LOW PRESSURE IAW QRH MANUAL LAND. GEAR EXTENSION G SYSTEM LOW PRESSURE G 1 ENGINE PUMP LOW PRESSURE (ECAM  MESSAGE). MAINTENANCE REMOVED AND REPLACED #1 ENGINE HYDRAULIC ENGINE DRIVEN PUMP AND ENGINE PUMP CASE DRAIN FILTER IAW AMM 29-11-51 AND AMM 29-11-43 RESPECTIVELY. OPS AND LEAK CHECK GOOD.
